# SDR ASOA01035

- Difficulty date: April 11, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4742 - DURING FLIGHT FROM AUS TO ATL, CREW RECEIVED A NR 2 ENGINE 'LOW OIL PRESSURE' LIGHT.  CREW SHUT DOWN RIGHT ENGINE FOLLOWING QRH AND DECLARED AN EMERGENCY.  AIRCRAFT DIVERTED TO JAN AND LANDED SAFELY.  MAINTENANCE PERFORMED MAGNETIC CHIP DETECTOR INSPECTION AS PER CRJ AMM 72-00-00 AND DETERMINED THE NR 2 ENGINE TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  (M)
